| Catalog Number |
00770100000 |
| Medical Device Problem Code |
Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is being recorded under (b)(4) as an initial/final.G2: foreign - event occurred in australia.E1: telephone- (b)(6).The reported event was confirmed.Review of the most recent repair record identified the following related repair: the comb was damaged and was replaced.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during decontamination the mesher was tight and did not articulate freely.The handle was able to move up and down, but articulation remained restricted no surgical delay occurred.There was no patient involvement.During device evaluation it was noted that the device had a damaged comb.Diligence is complete.